| Model Number |
1002717 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump touchscreen was "missing completely" and customer can "see the circuit board".There was no adverse impact to the customer¿s blood glucose level.The customer reverted to manual injections for insulin therapy.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown / unknown.